Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20601
Title: On universal algebra over nominal sets
Authors: Kurz, A
Petrian, D
First Published: Apr-2010
Citation: MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE, 2010, 20 (2), pp. 285-318
DOI Link: 10.1017/S0960129509990399
ISSN: 0960-1295
Links: http://hdl.handle.net/2381/20601
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.